# SDR CA110627019

- Difficulty date: June 24, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,204 hours
- Engine: Pwa PT642A
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10192006137
- Condition: Bent
- Location: Anti Siphon
- Part time: 2,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, ANTI-SIPHON VALVE IN RT OTBD WING FUEL FILLER WAS FOUND FORCED OUT AT FLAPPER SEAL AREA AND CRACKED UP TO ATTACH FLANGE.  VALVE WAS REPLACED WITH NEW PART, SAME PN.  DAMAGE WAS CAUSED BY FUELLER`S FORCING FUEL NOZZLE IN FILLER AND TWISTING AND IS AN ONGOING ISSUE.  FUEL STAFF SHOWN DAMAGED PARTS AND PROBLEM EXPLAINED AGAIN AS THEY PROVIDE 80 PERCENT OF OUR FUEL!
